# SDR AALA201710179009

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 51,617 hours, 14,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30655123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BOTTLE PRESSURE NEEDLE IS IN THE RED.  REMOVED AND REPLACED THE SLIDE ASSEMBLY IAW AMM 25-94-34.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
